# SDR IXXA20180227009

- Difficulty date: February 6, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 83,201 hours, 20,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T22027
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STRUT AT INBOARD END OF THE NR 5 SLAT TAI TELESCOPING DUCT CORRODED AROUND END OF DUCT.  THE STRUT WAS REMOVED AND REPLACED IAW DWG 114T2201.  AIRCRAFT GROUNDED.
